Finitely generated free MV-algebras and their automorphism groups

Studia Logica 61 (1):65-78 (1998)
Abstract
The MV-algebra S m w is obtained from the (m+1)-valued ukasiewicz chain by adding infinitesimals, in the same way as Chang's algebra is obtained from the two-valued chain. These algebras were introduced by Komori in his study of varieties of MV-algebras. In this paper we describe the finitely generated totally ordered algebras in the variety MV m w generated by S m w . This yields an easy description of the free MV m w -algebras over one generator. We characterize the automorphism groups of the free MV-algebras over finitely many generators.
Keywords free MV-algebras  subvarieties of MV-algebras  McNaughton functions  groups of piecewise-linear functions
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,085
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Antonio Di Nola & Revaz Grigolia (2004). On Monadic MV-Algebras. Annals of Pure and Applied Logic 128 (1-3):125-139.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #227,243 of 1,101,622 )

Recent downloads (6 months)

2 ( #178,496 of 1,101,622 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.